Alert archive / Louisiana / Tornado Warnings in 2013
Tornado Warning 10, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Jan 29, 2013, 8:47 PM CST for Morehouse Parish, Louisiana; Ashley County, Arkansas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 29, 2013, 8:47 PM CST (02:47 UTC)
- Expired
- Jan 29, 2013, 9:45 PM CST
- In force
- 58 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Ashley County, AR, Morehouse Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 190 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 29, 5:37 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1274 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
549
WFUS54 KJAN 300247
TORJAN
ARC003-LAC067-300345-
/O.NEW.KJAN.TO.W.0010.130130T0247Z-130130T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
847 PM CST TUE JAN 29 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF BASTROP...
EASTERN ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITY OF HAMBURG...
* UNTIL 945 PM CST
* AT 848 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BASTROP
MOVING NORTHEAST AT 55 MPH.
* THE TORNADO WILL BE NEAR...
BEEKMAN BY 855 PM CST...
BERLIN BY 910 PM CST...
HAMBURG BY 915 PM CST...
HAMBURG BY 920 PM CST...
SNYDER AND PORTLAND BY 925 PM CST...
MONTROSE BY 930 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.
&&
LAT...LON 3323 9185 3340 9172 3339 9146 3324 9146
3289 9173 3265 9193 3266 9194 3270 9198
3270 9201 3274 9206 3285 9208
TIME...MOT...LOC 0248Z 212DEG 49KT 3283 9195
$$
JA2 follow-up statements
071
WWUS54 KJAN 300316
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
916 PM CST TUE JAN 29 2013
ARC003-LAC067-300345-
/O.CON.KJAN.TO.W.0010.000000T0000Z-130130T0345Z/
ASHLEY AR-MOREHOUSE LA-
916 PM CST TUE JAN 29 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR ASHLEY
COUNTY...AND WESTERN MOREHOUSE PARISH...
AT 913 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR BERLIN MOVING NORTHEAST AT 55 MPH. IN
ADDITION...THERE IS A MUCH STRONGER CIRCULATION WITH A LIKLEY
TORNADO JUST SOUTH OF OAK RIDGE ALONG THE MOREHOUSE AND RICHLAND
COUNTY BORDER. THERE IS A TORNADO WARNING IN EFFECT FOR THIS AREA
ALSO. PLEASE MONITOR THE STORMS THROUGH THE EVENING AS ANOTHER ROUND
WILL BE MOVING THROUGH THE OVERNIGHT HOURS.
THE TORNADO WILL BE NEAR...
HAMBURG BY 920 PM CST...
SNYDER...MONTROSE AND PORTLAND BY 930 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.
&&
LAT...LON 3323 9185 3340 9172 3339 9146 3324 9146
3289 9173 3265 9193 3266 9194 3270 9198
3270 9201 3274 9206 3285 9208
TIME...MOT...LOC 0313Z 212DEG 49KT 3311 9173
$$
JA511
WWUS54 KJAN 300336 RRA
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
936 PM CST TUE JAN 29 2013
ARC003-LAC067-300346-
/O.EXP.KJAN.TO.W.0010.000000T0000Z-130130T0345Z/
ASHLEY AR-MOREHOUSE LA-
936 PM CST TUE JAN 29 2013
...THE TORNADO WARNING FOR ASHLEY COUNTY...AND WESTERN MOREHOUSE
PARISH WILL EXPIRE AT 945 PM CST...
THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED AND THE
WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI. PLEASE STAY AWARE AS MORE ROUNDS OF SEVERE WEATHER WILL
OCCUR THROUGH THE NIGHT.
LAT...LON 3323 9185 3340 9172 3339 9146 3324 9146
3289 9173 3265 9193 3266 9194 3270 9198
3270 9201 3274 9206 3285 9208
TIME...MOT...LOC 0336Z 212DEG 49KT 3337 9153
$$
JAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jan 29, 3:53 PM CST, 4 hours 54 minutes earlier.
Area forecast discussion, Jan 29, 3:53 PM CST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CST TUE JAN 29 2013
.SHORT TERM...FORECAST MODELS CONTINUE TO BE IN GOOD AGREEMENT ON
THE OVERALL SETUP FOR THE SEVERE WEATHER EVENT TONIGHT INTO
WEDNESDAY MORNING. WARMTH AND MOISTURE HAVE PRIMED A LARGE PORTION
OF THE AREA AHEAD OF AN IMPRESSIVE AND POTENT UPPER TROUGH. LOOK FOR
ADDED WARMTH ALONG WITH A MORE PRONOUNCED SURGE OF MOISTURE IN
ADVANCE OF THE SYSTEM FOR TONIGHT. THE MAIN EVENT FOR OUR AREA WILL
BE LATER THIS EVE INTO THE OVERNIGHT HOURS AS STRONG ASCENT AND LOW
LEVEL MOISTURE CONVERGENCE HELP REMOVE THE CAP. ASSOCIATED WITH THIS
FEATURE WILL BE INTENSE WIND SHEAR AND INSTABILITY. SOME DISCRETE
ACTIVITY LOOKS POSSIBLE LATER THIS EVENING OVER THE NW PART OF THE
CWA AHEAD OF THE EVOLVING LINE. THESE STORMS WILL QUICKLY LIFT NNE
AND POSE A TORNADO AND DMG WIND RISK. AS WE MOVE LATER INTO THE
NIGHT...THE LINE WILL BECOME MORE DOMINATE AS IT EVOLVES EASTWARD.
THE MAIN THREATS WITH THIS SEVERE WEATHER SYSTEM WILL BE DAMAGING
WIND GUSTS (60-80 MPH POSSIBLE) AND TORNADOES...SOME POSSIBLY
STRONG. AS FOR HEAVY RAIN...NOT TOO CONCERNED AS QUICK MOVEMENT AND
EVOLUTION LOOKS TO KEEP MOST PRECIP TOTALS AROUND .5 TO 1.0 INCH.
STILL...RAINS WILL BE EFFICIENT AND SOME AREAS COULD SEE A VERY
QUICK 1 INCH. AS FOR TIMING...WILL HAVE TO KEEP A BROAD WINDOW
ACROSS THE W/NW TO CAPTURE THE PERIOD OF PRE-LINE ACTIVITY AND THEN
THE ACTUAL LINE ITSELF.
LOOKS LIKE PRECIP WILL END QUICKLY WEDNESDAY WITH DRY AND COOLER AIR
MOVING IN BEHIND THE SYSTEM. SEASONABLE TEMPS AND DRY WEATHER WILL
RETURN TO THE REGION WEDNESDAY NIGHT AND THURSDAY. LOWS WEDNESDAY
NIGHT WILL FALL INTO THE 30S AREAWIDE WITH HIGHS ON THURSDAY IN THE
50S TO AROUND 60. LOWS THURSDAY NIGHT WILL ONCE AGAIN FALL INTO THE
30S. /27/
.LONG TERM...FRIDAY THROUGH MONDAY...
THE PRIMARY CONCERNS WILL THE CHANCES OF RAIN FOR SATURDAY AS WELL
AS MONDAY. THIS FOLLOWED BY COOLER TEMPS IN A GENERALLY QUIETER
PATTERN.
AFTER THE DEPARTURE OF THE STORM SYSTEM A MUCH MORE QUIET AND COOLER
PATTERN WILL COME ACROSS THE ARKLAMISS FOR MOST OF THE PERIOD. WE WILL
GET BACK TO MORE NORMAL JANUARY CLIMATE TYPE TEMPS FOR THIS TIME OF
YEAR FOR THE MOST PART. MEDIUM AND LONG RANGE MODELS ALONG WITH
ENSEMBLES WERE IN GENERAL AGREEMENT. THEY SHOWED A BROAD UPPER
TROUGH OVER THE REGION THROUGH SATURDAY. A WEAK FRONT WILL PUSH
THROUGH THE REGION ON FRIDAY. IT WILL STALL AS A SHORT WAVE IN
NORTHWEST FLOW BRINGS A LOW CHANCE OF LIGHT RAIN FOR SATURDAY INTO
SATURDAY NIGHT. UPPER RIDGING WILL BUILD OVER THE REGION ON SUNDAY.
AN UPPER TROUGH WILL PUSH INTO THE REGION FOR EARLY NEXT WEEK GIVING
THE REGION A LITTLE BETTER CHANCE OF SHOWERS FOR MONDAY INTO
TUESDAY. THE AIRMASS WILL BE RATHER STABLE FOR SHOWERS ONLY. THE EURO
WAS A LITTLE FASTER IN BRINGING THE RAINS IN DURING THE DAY MONDAY.
SO LEANED TOWARD THE FASTER EURO SOLUTION...BUT NOT THE HIGHER EURO
POPS FOR MONDAY. THE RAINS WILL CONTINUE OVER THE REGION THROUGH
TUESDAY AS WE GET SOME POST FRONTAL ISENTROPIC LIFT.
ON TEMPS WENT WITH A BLEND OF MEX...GMOS AND ENSEMBLE GUIDANCE.
ON POPS WENT WITH A BLEND OF MEX AND ENSEMBLE GUIDANCE FOR
SATURDAY. ON POPS FOR MONDAY THROUGH TUESDAY WENT WITH A BLEND OF
MEX AND EURO GUIDANCE...LEANING CLOSER TO LOWER MEX GUIDANCE. /17/
&&
.AVIATION...WINDS WILL REMAIN GUSTY TODAY AHEAD OF A STRONG STORM
SYSTEM TONIGHT. SUSTAINED WINDS OF 15-25KTS AND GUSTS TO 35KTS
REMAIN POSSIBLE THIS AFTERNOON AND EVENING...ESPECIALLY IN THE NW
TAF SITES. SEVERE STORMS CONTINUE POSSIBLE TONIGHT AS COLD FRONT
MOVES THROUGH THE REGION. MAIN TIME PERIOD TO AFFECT KGLH/KGWO BEING
03Z-09Z. TIME PERIOD AFFECTING KJAN/KMEI/KHBG/KHKS/KGTR BEING
08Z-12Z. MAIN IMPACTS POTENTIAL FOR TORNADOES AND WIND GUSTS
EXCEEDING 55-60KTS. MVFR TO IFR CEILINGS WILL RETURN TONIGHT AHEAD
OF AND WITH STORMS. CONDITIONS CLEAR AFTER 12-14Z WEDNESDAY. /28/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 59 64 32 59 / 100 32 10 5
MERIDIAN 64 68 31 58 / 90 63 13 5
VICKSBURG 56 62 31 61 / 99 14 7 5
HATTIESBURG 66 67 33 59 / 87 63 9 5
NATCHEZ 56 61 31 60 / 97 13 7 5
GREENVILLE 53 55 31 58 / 100 14 5 5
GREENWOOD 57 61 30 59 / 100 15 8 5
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR MSZ018-019-025>027-
034>036-040>042-047.
LA...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ007>009-015-016-
023-025.
AR...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARZ074-075.
&&
27/17/28Hazardous weather outlook, Jan 29, 3:15 PM CST, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 315 PM CST TUE JAN 29 2013 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>027-034>036- 040>042-047-302115- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA- CARROLL-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO- WARREN- 315 PM CST TUE JAN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED TO DEVELOP AND BRING WIDESPREAD DAMAGING WINDS TO THE REGION ALONG WITH SOME TORNADOES. DUE TO A RARE COMBINATION OF INTENSE WIND SHEAR AND INSTABILITY FOR THIS TIME OF YEAR...SOME HIGHER END SEVERE WEATHER WILL BE POSSIBLE INCLUDING WIDESPREAD DAMAGING WINDS WITH GUSTS UP TO 80 MPH AND A STRONG TORNADO. THIS ACTIVITY IS EXPECTED BETWEEN 9PM AND 3AM BEFORE MOVING EAST. AHEAD OF THIS SEVERE WEATHER...WINDY CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON AND EVENING. SUSTAINED WINDS OF 15 AND 30 MPH WILL BE PRESENT ACROSS MUCH OF THE ARKLAMISS WITH GUSTS REACHING 40 TO 45 MPH IN THE CURRENT WIND ADVISORY LOCATIONS. THE WIND ADVISORY CONTINUES UNTIL MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TONIGHT. LAZ024-026-MSZ028>033-037>039-043>046-048>066-072>074-302115- CATAHOULA-CONCORDIA-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 315 PM CST TUE JAN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND WEDNESDAY A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED TO DEVELOP TONIGHT INTO EARLY WEDNESDAY AND BRING DAMAGING WINDS TO THE REGION ALONG WITH SOME TORNADOES. DUE TO A RARE COMBINATION OF INTENSE WIND SHEAR AND INSTABILITY FOR THIS TIME OF YEAR...SOME HIGHER END SEVERE WEATHER WILL BE POSSIBLE INCLUDING WIDESPREAD DAMAGING WINDS WITH GUSTS UP TO 80 MPH AND A STRONG TORNADO. THIS ACTIVITY IS EXPECTED BETWEEN 9 PM AND 3 AM FOR LOCATIONS WEST OF INTERSTATE 55 AND BETWEEN 2 AND 7 AM FOR LOCATIONS GENERALLY EAST OF INTERSTATE 55. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TONIGHT INTO EARLY WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 28
In the hours before
Special weather statement, Jan 29, 6:48 PM CST, 1 hour 59 minutes before
ARZ075-LAZ008-009-MSZ034-040-300120-
CHICOT AR-WASHINGTON MS-ISSAQUENA MS-EAST CARROLL LA-WEST CARROLL LA-
648 PM CST TUE JAN 29 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
648 PM CST TUE JAN 29 2013
...STORM IN EAST CARROLL PARISH GETTING BETTER ORGANIZED...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTHWEST OF MILLIKIN AT 648 PM CST...MOVING
NORTHEAST AT 60 MPH.
THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHWESTERN ISSAQUENA...WASHINGTON AND SOUTHEASTERN CHICOT
COUNTIES...AND NORTHEASTERN WEST CARROLL AND NORTHEASTERN EAST
CARROLL PARISHES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3340 9076 3332 9076 3285 9119 3295 9136
3350 9093
TIME...MOT...LOC 0048Z 215DEG 54KT 3297 9121
BYBSpecial weather statement, Jan 29, 7:49 PM CST, 58 minutes before
MSZ035-040>042-300220-
SHARKEY MS-ISSAQUENA MS-HUMPHREYS MS-YAZOO MS-
749 PM CST TUE JAN 29 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
749 PM CST TUE JAN 29 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES EAST OF ROLLING FORK AT 749 PM CST...MOVING NORTHEAST
AT 60 MPH.
PEOPLE IN EXTREME WEST CENTRAL YAZOO...WESTERN HUMPHREYS...NORTH
CENTRAL ISSAQUENA AND NORTHERN SHARKEY COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
LAT...LON 3327 9046 3323 9042 3281 9077 3291 9095
3310 9082 3310 9068 3313 9070 3320 9068
3323 9072 3327 9070 3327 9056 3333 9056
3333 9046
TIME...MOT...LOC 0149Z 213DEG 52KT 3294 9080
JASpecial weather statement, Jan 29, 8:15 PM CST, 32 minutes before
MSZ019-025-300245-
SUNFLOWER MS-LEFLORE MS-
815 PM CST TUE JAN 29 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
815 PM CST TUE JAN 29 2013
...ANOTHER STRONG STORM BEING MONITORED IN CENTRAL SUNFLOWER
COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUSTS
WAS LOCATED 5 MILES NORTHWEST OF SUNFLOWER AT 815 PM CST...MOVING
NORTHEAST AT 60 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHWESTERN LEFLORE AND NORTHERN SUNFLOWER COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3398 9044 3382 9044 3381 9033 3350 9054
3358 9073 3362 9071 3362 9066 3371 9066
3399 9051 3399 9045
TIME...MOT...LOC 0215Z 206DEG 53KT 3363 9058
BYBLocal storm report, Jan 29, 8:17 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
817 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM TSTM WND DMG 1 E LELAND 33.40N 90.88W
01/29/2013 WASHINGTON MS EMERGENCY MNGR
REPORTS THAT A ROOF WAS BLOWN OFF AT LILLOS RESTAURANT ON
HIGHWAY 82 EAST.
&&
DCOXSpecial weather statement, Jan 29, 8:21 PM CST, 26 minutes before
ARZ074-300250-
ASHLEY AR-
821 PM CST TUE JAN 29 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
821 PM CST TUE JAN 29 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 31 MILES SOUTHWEST OF FOUNTAIN HILL AT 819 PM CST...MOVING
NORTHEAST AT 55 MPH.
THIS STORM HAS A HISTORY OF ROTATION AND WILL BE VERY CLOSE TO THE
ASHLEY AND BRADLEY COUNTY LINE. THIS STORM WILL BE CLOSELY MONITORED
IF IT DEVIATES FARTHER RIGHT AND ENTER ASHLEY COUNTY ALONG THE
EXTREME WESTERN BORDER. PLEASE STAY UP TO DATE FOR THE LATEST.
PEOPLE IN NORTHWESTERN ASHLEY COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3322 9209 3323 9210 3329 9204 3331 9198
3334 9200 3337 9197 3340 9200 3340 9178
3312 9210 3310 9213 3315 9211 3316 9214
3319 9214
TIME...MOT...LOC 0219Z 217DEG 47KT 3309 9223
JASpecial weather statement, Jan 29, 8:31 PM CST, 16 minutes before
ARZ074-LAZ007-300300-
ASHLEY AR-MOREHOUSE LA-
831 PM CST TUE JAN 29 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
831 PM CST TUE JAN 29 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 8 MILES WEST OF BASTROP AT 832 PM CST...MOVING NORTHEAST AT
55 MPH.
PEOPLE IN ASHLEY COUNTY...AND MOREHOUSE PARISH SHOULD MONITOR THIS
STORM CLOSELY.
LAT...LON 3292 9209 3332 9181 3310 9146 3265 9193
3267 9196 3270 9198 3270 9201 3273 9207
3280 9206 3282 9207 3285 9207 3287 9209
TIME...MOT...LOC 0232Z 212DEG 49KT 3283 9202
JAThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 8:31 PM CST | Special Weather Statement | JAN | Morehouse | 29 min |
| Jan 29, 8:43 PM CST | Tornado Warning | JAN | Morehouse, Richland | 62 min |
| Jan 29, 9:22 PM CST | Tornado Warning | JAN | East Carroll, Morehouse, West Carroll | 38 min |
| Jan 29, 9:42 PM CST | Severe Thunderstorm Warning | JAN | Morehouse | 63 min |
| Jan 29, 9:50 PM CST | Tornado Warning | JAN | Morehouse | 40 min |
| Jan 29, 10:18 PM CST | Tornado Warning | JAN | Richland | 42 min |
| Jan 29, 10:48 PM CST | Tornado Warning | JAN | East Carroll, West Carroll | 42 min |
| Jan 29, 11:23 PM CST | Special Weather Statement | JAN | Morehouse, Richland | 47 min |
| Jan 29, 11:43 PM CST | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 47 min |
| Jan 29, 11:48 PM CST | Severe Thunderstorm Warning | JAN | Franklin, Richland | 87 min |
| Jan 30, 12:03 AM CST | Severe Thunderstorm Warning | JAN | East Carroll, Madison | 87 min |
| Jan 30, 12:10 AM CST | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Tensas | 95 min |
| Jan 30, 4:31 AM CST | Wind Advisory | JAN | Catahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more | 13 hr |
| Jan 29, 6:01 PM CST | Severe Thunderstorm Warning | JAN | Chicot | 44 min |
| Jan 29, 6:10 PM CST | Tornado Warning | JAN | Chicot | 35 min |
| Jan 29, 6:56 PM CST | Severe Thunderstorm Warning | JAN | Chicot | 49 min |
| Jan 29, 8:21 PM CST | Special Weather Statement | JAN | Ashley | 29 min |
| Jan 29, 9:33 PM CST | Special Weather Statement | JAN | Chicot | 32 min |
| Jan 29, 9:54 PM CST | Tornado Warning | JAN | Chicot | 66 min |
| Jan 29, 10:25 PM CST | Tornado Warning | JAN | Chicot | 65 min |
Nearby
Tornado Warnings in Louisiana, 2013Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.